# SDR DALA1203099230

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 29,361 hours, 21,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FAA FOUND RIGHT TAIL CONE SLIDE JETTISON CABLE DISCONNECTED AT BOX.  MAINTENANCE RECONNECTED CABLE TO THE FORWARD RIGHT HOLD DOWN STRAP AND WALKWAY CLIP PER AMM.
